Journal article icon

Journal article

Twistors and geometric quantisation theory

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Reports on Mathematical Physics
Volume:
13
Issue:
2
Pages:
199-231
Publication date:
1978-04-01
DOI:
ISSN:
0034-4877
Source identifiers:
195820
Pubs id:
pubs:195820
UUID:
uuid:4adc2e88-0a58-4d92-b31a-ea46d2844300
Local pid:
pubs:195820
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP